I'm Glenna.

My Aaron David was a beautiful soul, a musician, college graduate a genuinely sweet person. He was prescribed his first SSRI at age 15 when I mistakenly sent him to a pediatric psychiatrist. 

Over the years he was diagnosed with OCD, scizophrenia, and several other "diseases" all of which resulted from the backpack of psych poisons which he had been prescribed. 

Like many of the poor, gentle souls you talked about, he knew these poisons were destroying his brain, he told me. He lost his passion for his music which he wrote, played and sang so beautifully. He told me he could no longer think and on the day he left this earth he tried to call me and I never got the call. He parked his car in a garage at some property we own and "went to sleep". 

Aaron's last poison was venlafaxine which put him in the hospital with an enlarged heart, anemia and other conditions. He told me he would never take another SSRI from that day forward and so the "cold turkey" withdrawal was more than his poor fragile brain could take. 

I miss him each and every day. He died on November 14, 2003 but it seems like only yesterday.

Click here to read more accounts of stolen lives.
Aaron

Aaron killed himself withdrawing from venlafaxine